| Model Number |
CF-H180DL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign material in the jet tube at the distal end.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 15 years since the subject device was manufactured.The legal manufacturer was able to confirm that the customer's reprocessing steps were not implemented in line with the instructions for use (ifu).Based on the results of the investigation, the foreign material observed in the jet tube was unable to be identified.Furthermore, physical damage was not found at the foreign material residue points.A definitive root cause of the foreign material in the scope could not be determined, however based on the results of the investigation, the probable cause of the malfunction would likely be because handling/reprocessing of the device deviated from ifu.The event can be detected/prevented by following the instructions for use (ifu) which state: detection methods are written in instructions for use: cf-180 series operation manual: chapter 3 preparation and inspection.Prevention measures are written in instructions for use: cf-180 series reprocessing manual: chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.